# SDR SWAA2020033033680

- Difficulty date: March 24, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 72,759 hours, 42,931 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER RIGHT FLOOR SUPPORT AT STA 540 IS CRACKED / REMOVED AND REPLACED CENTER RIGHT FLOOR SUPPORT AT STA 540 IAW AMM 53-21-00 AND SRM 51-40-02
